Jun 18, 2005
Recently bagan therapy with Truvada/Sustiva and have been responding very well. Could the occasional use of Viagra have any interaction with my medication?
| Response from Dr. Young
Thanks for your post.
In general, there shouldn't be any significant interactions, though it's often recommended to use the lowest effective Viagra dose (because of the possibility of Sustiva increasing Viagra levels). BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
- Stinging Pain After Precum Touching Vagina Worried I Have HIV
- Swollen Lymph Glands After Rubbing Vagina Worried I Have HIV
- Pain In Urethra After Sex (not An Std)
- What Does It Mean When You Are Exposed To A Std?
- What Medicine Do They Use For Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.